Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 44, Number 3

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Syzygies, degrees, and choices from a life in mathematics. Retiring Presidential Address
David Eisenbud.
Bull. Amer. Math. Soc. 44 (2007), 331-359
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2318155
From superconductors and four-manifolds to weak interactions
Edward Witten.
Bull. Amer. Math. Soc. 44 (2007), 361-391
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2318156
A normal form for elliptic curves
Harold M. Edwards.
Bull. Amer. Math. Soc. 44 (2007), 393-422
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2318157
Particle trajectories in solitary water waves
Adrian Constantin and Joachim Escher.
Bull. Amer. Math. Soc. 44 (2007), 423-431
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2318158

Mathematical Perspectives

About the cover: Invariants
Yuri Tschinkel.
Bull. Amer. Math. Soc. 44 (2007), 433-437
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2318159
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 44 (2007), 439-445
Review Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Orthogonal polynomials on the unit circle, Parts 1 and 2, by Barry Simon.
Reviewer: Paul Nevai
Bull. Amer. Math. Soc. 44 (2007), 447-470
Review information
Full-text PDF
Gesammelte Werke. Vol. II, Grundzüge der Mengenlehre; Vol. IV, Analysis, Algebra, und Zahlentheorie; Vol. V, Astronomie, Optik, und Wahrscheinlichkeitstheorie; Vol. VII, Philosophisches Werk, by Felix Hausdorff.
Reviewer: Jeremy Gray
Bull. Amer. Math. Soc. 44 (2007), 471-474
Review information
Full-text PDF
Rings, modules, and the total, by Friedrich Kasch and Adolf Mader.
Equivalence and duality for module categories, with tilting and cotilting for rings, by Robert R. Colby and Kent R. Fuller.
Reviewer: Barbara L. Osofsky
Bull. Amer. Math. Soc. 44 (2007), 475-480
Review information
Full-text PDF
James Joseph Sylvester: Jewish mathematician in a Victorian world, by Karen Hunger Parshall.
Reviewer: Judith Grabiner
Bull. Amer. Math. Soc. 44 (2007), 481-485
Review information
Full-text PDF
Stochastic calculus of variations in mathematical finance, by Paul Malliavin and Anton Thalmaier.
Reviewer: David Nualart
Bull. Amer. Math. Soc. 44 (2007), 487-492
Review information
Full-text PDF
The mathematics of the Bose gas and its condensation, by Elliott H. Lieb, Robert Seiringer, Jan Philip Solovej and Jakob Yngvason.
Reviewer: T. Hoffmann-Ostenhof
Bull. Amer. Math. Soc. 44 (2007), 493-496
Review information
Full-text PDF
Malliavin calculus with applications to stochastic partial differential equations, by Marta Sanz-Solé.
Reviewer: Donald Dawson
Bull. Amer. Math. Soc. 44 (2007), 497-504
Review information
Full-text PDF
Self-similar groups, by Volodymyr Nekrashevych.
Reviewer: Rostislav Grigorchuk
Bull. Amer. Math. Soc. 44 (2007), 505-512
Review information
Full-text PDF